# SDR DL73S060468

- Difficulty date: May 30, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 63,102 hours, 47,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS A 0.5 INCH CRACK AT THE LOWER HINGE CUTOUT FOR THE R1 DOOR.  THE DAMAGED SKIN WAS CUTOUT AND A REPAIR DOUBLER WAS INSTALLED.  ALSO MODIFIED PER S/B 737-53-1074.
